# SDR DALA2017060504509

- Difficulty date: June 3, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 63,245 hours, 23,784 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ATB, IFSD, OPERATING ON FLIGHT 889, ATL TO RDU, CLIMBING THROUGH 13K FEET, HAD AN UNCOMMANDED LEFT ENGINE SHUT DOWN WITH A LOUD BANG. EGT AND OIL TEMPS WERE IN THE RED. THE LEFT FIRE HANDLE WAS PULLED. MTC FOUND METAL IN THE TAIL PIPE REQUIRING ENGINE CHANGE. ENGINE REPLACED.
